MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS Pump; prosthesis, penis, inflatable
Model Number 72404234-14
Medical Device Problem Codes Fluid/Blood Leak (1250); Inflation Problem (1310); Material Deformation (2976); Migration (4003); Air/Gas in Device (4062)
Health Effect - Clinical Codes Hematoma (1884); Discomfort (2330); Swelling/ Edema (4577)
Date of Event 06/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient with an inflatable penile prosthesis (ipp) came into a postoperative visit two weeks later with a hematoma, swelling, and the pump was displaced posteriorly.Two months post implant surgery the swelling had subsided.The patient returned to the clinic on (b)(6) 2026, and they could not inflate the cylinders by themselves, and they had discomfort in the perineum.A surgical procedure was performed.During the surgery, the physician noted the tubing was twisted and folded/retracted on itself on the right proximal top of the perineum, and there was a air and a leak in the system.No additional information was provided.
 
Additional Manufacturer Narrative
B3: date is unknown, so estimated date was entered.Model number/catalog number: 720185-01 serial number: n/a batch/lot number: 1100887905 model/catalog description: reservoir flat iz 100 ml unique identifier (udi) #: (b)(4).

Brand Name
AMS 700 CX MS Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
+1(508)652-1217
MDR Report Key50936905
Report Number2124215-2026-51755
Device Sequence Number9589385
Product Code JCW
UDI-Device Identifier00878953009803
Combination Product (Y/N)Y
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404234-14
Device Catalogue Number72404234-14
Device Lot Number1100723255
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexMale